# SDR DALA2022112907604

- Difficulty date: November 29, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 107,909 hours, 15,861 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Longeron Fitting
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 198 HFEC INSPECTION FOUND 01 EA CRACK AT LH LOWER UNDER-WING LONGERON FITTING AS MARKED AND REPLACEMENT IS REQUIED IN ACCORDANCE THE W/C 5711-01042-03. CORRECTIVE ACTION: ACCOMPLISHED LONGERON FITTING MOD AT LH LWR UNDER WING REF TO JOB CARD 5711-01042-03 (2516192)
